Jump to content

DanWeyman

Seaman
  • Content Count

    1
  • Donations

    $0.00 
  • Joined

  • Last visited

Community Reputation

0 Neutral

About DanWeyman

  • Rank
    E-2 Recruit

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. DanWeyman

    Anyone Diagnosed With Myoclonus (Body Twitching)?

    Hi I am an British ex serviceman, The reason I have joined is because I am trying to find out if other vets suffer with the same things, as I am sure that these are service related, trouble is back in the UK the health service is not much help, at times I am sure they think I am making this stuff up??? Most of the research I have found into this has been done in the States, the UK Ministry of Defence seems to be trying to sweep it under the carpet. I am sorry to find out from here that what I am suffering from seems to be fairly widespread, any info would be greatfuly received. What I am concerned about is, are these attacks going to keep getting worse to the point I can no longer work etc. I served in Iraq in 2004 and 2007 I have been experiencing a lot of unexplained illnesses, blood clots in the lungs, blood clots in the leg as well acute pancreatitis that they could find no reason for why I had got them, I have been suffering from uncontrollable muscle contractions since coming back from Iraq, which have got steadily worse over the years, it started of just while I was asleep but now while I am awake. I have been trying to get doctors to take me seriously with not much luck, I get the feeling that they think I am making all this up, especially as they wanted me to see a therapist. Obviously I told them to jog on with that. I have had mri scans, blood tests, eeg tests and sleep deprived eeg tests all come back clear I have been asking my GP and the consultant neurologist I am seeing to run chemical poisoning tests as I feel that is what has caused all this due to my service. These attacks used to only happen at night but over several years they have become more violent and I am on simanet and now they are getting worse where the attacks will last anything from 20 minutes to several hours. They are also now happening while I am awake as well while sitting or laying down the medication slowly seems to be failing to keep the attacks from happening.
×

Important Information

{terms] and Guidelines